# SDR ASAA2016011114739

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 67,993 hours, 38,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT HANDLE FLOODLIGHTS FOR AFT RT OVERWING EXIT ARE INOPERATIVE.  ACFT GROUNDED.  RELAMPED AND TESTED IAW AMM 33-51-11-962-002.  OPS NORMAL.
